Skip to Main content Skip to Navigation
Journal articles

Predefined-time stabilisation of a class of nonholonomic systems

Abstract : This paper deals with the predefined-time stabilisation problem for a class of uncertain chained-form nonholonomic systems. Based on a novel generalised Lyapunov-like characterisation of predefined-time stability, new predefined-time controllers are introduced for a class of first and second order systems with matched perturbations. Contrary to existing finite-time and fixed-time schemes, an upper bound of the settling time is an easily tuneable control parameter. Then, these results for first and second order systems are used to design a switching strategy, which guarantees the predefined-time stability of the closed-loop system. The switching time and the settling-time can be easily tuned according to the control parameters. A benchmark example is presented to show the effectiveness of the proposed method.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03424989
Contributor : Mylène Delrue Connect in order to contact the contributor
Submitted on : Wednesday, November 10, 2021 - 4:44:44 PM
Last modification on : Thursday, November 11, 2021 - 4:00:03 AM

Identifiers

Collections

Citation

Juan Diego Sanchez-Torres, Michael Defoort, Aldo-Jonathan Muñoz-Vázquez. Predefined-time stabilisation of a class of nonholonomic systems. International Journal of Control, Taylor & Francis, 2020, 93 (12), pp.2941-2948. ⟨10.1080/00207179.2019.1569262⟩. ⟨hal-03424989⟩

Share

Metrics

Record views

14